| Catalog Number |
5400210060 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 2 events were reported for this quarter.Product return status 1 device was received.1 device investigation type has not yet been determined.Evaluation findings (results/components) 1 device: degradation problem identified / part/component/sub-assembly term not applicable 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable product disposition 1 device: scrapped by stryker 1 device: product disposition is not yet determined additional information 2 devices were not labeled for single-use.2 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 2 events for the failure: fluid/blood leak.- 2 events had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99402.Supplemental rationale.Corrected data: b5, h6, h11.2 previously reported events were included in this follow-up record.Product return status.2 devices were received.Evaluation findings (results/components).2 devices: degradation problem identified / part/component/sub-assembly term not applicable.Product disposition.2 devices: scrapped by stryker.
Event or Problem Description
No change.